Table of Content

Open Access iconOpen Access

ARTICLE

Ambarzumyan Type Theorem For a Matrix Valued Quadratic Sturm-Liouville Problem

Emrah Yilmaz1, Hikmet Koyunbakan2

Firat University, Department of Mathematics, Elazıg, TURKEY, emrah231983@gmail.com
Firat University, Department of Mathematics, Elazıg, TURKEY, hkoyunbakan@gmail.com

Computer Modeling in Engineering & Sciences 2014, 99(6), 463-471. https://doi.org/10.3970/cmes.2014.099.463

Abstract

In this study, Ambarzumyan’s theorem for quadratic Sturm-Liouville problem is extended to second order differential systems of dimension d ≥ 2. It is shown that if the spectrum is the same as the spectrum belonging to the zero potential, then the matrix valued functions both P(x) and Q(x) are zero by imposing a condition on P(x). In scaler case, this problem was solved in [Koyunbakan, Lesnic and Panakhov (2013)].

Keywords


Cite This Article

APA Style
Yilmaz, E., Koyunbakan, H. (2014). Ambarzumyan type theorem for a matrix valued quadratic sturm-liouville problem. Computer Modeling in Engineering & Sciences, 99(6), 463-471. https://doi.org/10.3970/cmes.2014.099.463
Vancouver Style
Yilmaz E, Koyunbakan H. Ambarzumyan type theorem for a matrix valued quadratic sturm-liouville problem. Comput Model Eng Sci. 2014;99(6):463-471 https://doi.org/10.3970/cmes.2014.099.463
IEEE Style
E. Yilmaz and H. Koyunbakan, "Ambarzumyan Type Theorem For a Matrix Valued Quadratic Sturm-Liouville Problem," Comput. Model. Eng. Sci., vol. 99, no. 6, pp. 463-471. 2014. https://doi.org/10.3970/cmes.2014.099.463



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 1087

    View

  • 772

    Download

  • 0

    Like

Share Link